# SDR UIEA2021040800860

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,051 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG FUEL FILTER ILLUMINATED IN CLIMBOUT W/FF ABOVE 10K PPH EXTINGUISHED ON POWER REDUCTION( REMOVED AND REPLACED RH ENG FUEL FILTER IAW AMM 73-11-02. LEAK CHECKS GOOD. OPS CHECKS NORMAL. NO DEFECTS NOTED. )
